# SDR USAASB98305

- Difficulty date: November 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N334US
- Make and model: Boeing 737301
- Aircraft serial: 23231
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ALP
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - MAINTENANCE FOUND THE EMERGENCY LIGHTS AT ROWS 4ABC THROUGH 9ABC INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN OVERHEAD AT ROW 10ABC.  OPS CHECK GOOD.  (M)
